Home / Journals / Mathematics & Statistics | Electrical & Computer Science | Education / American Journal of Information Science and Technology
ISSN Print: 2640-057X
Frequency: Quarterly
ISSN Online: 2640-0588
Recommend to Library
Monica Canepa, Giampaolo Frugone, Riccardo Bozzo, Stefan Schauer
Pages: 1-16   Published Online: Mar. 24, 2020
PDF (896KB)    
Virginia Bentes Pinto, Henry de Holanda Campos
Pages: 17-24   Published Online: Mar. 24, 2020
PDF (331KB)    
Mohammed Abubakar Dukku, Andrew Temboge
Pages: 91-97   Published Online: Dec. 3, 2019
PDF (315KB)    
Marianna Gelfand
Pages: 80-90   Published Online: Oct. 15, 2019
PDF (319KB)    
Yonghe Lu, Xin Xiong
Pages: 72-79   Published Online: Sep. 2, 2019
PDF (520KB)    
Yonghe Lu, Yuanyuan Zhai, Jiayi Luo, Yongshan Chen
Pages: 62-71   Published Online: Aug. 28, 2019
PDF (790KB)    
Ezeani Nneka Salome, Orjiakor Paul Ikechukwu, Dosunmu Jokotade Omotayo, Emumejakpor Idowu Samson
Pages: 55-61   Published Online: Jul. 31, 2019
PDF (255KB)    
Wedad Mohyeldeen Mohammed
Pages: 50-54   Published Online: Jul. 22, 2019
PDF (209KB)    
Wilhelm Zugaj, Anita Stefanie Beichler
Pages: 41-49   Published Online: Jul. 2, 2019
PDF (1453KB)    
Nahid Alamin Ibrahim
Pages: 35-40   Published Online: Jun. 25, 2019
PDF (222KB)    
Editorial Board
More
Dr. Magfura Pervin
Department of Mathematics and Statistics, Kingston School of Management & Science
Kolkata, West Bengal, India
Hao Long
Software School, Jiangxi Normal University
nanchang, Jiangxi, China
Dr. Nagendra Panini Challa
Department of Information Technology, Sri Vishnu Engineering College for Women
Bhimavaram, Andhra Pradesh, India
Dr. Ashish Rastogi
Department of IT, Higher College of Technology
Muscat, Oman
Peer Reviewers
More
Ruiqiang Song College of Computer, National University of Defense Technology
Changsha, Hunan, China
Fayadh Alenezi
Department of Electrical Engineering, College of Engineering, Al Jouf University
Al-Jouf, Sakaka, Saudi Arabia
Ariyo Sunday Ajibola
Department of Computing, University of South Africa
Durban, Kzn, South Africa
Davood Darvishi
Department of Mathematics, Payame Noor University
Sari, Mazandaran, Iran
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186